# SDR CA150713011

- Difficulty date: June 21, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Beech 1900D
- Aircraft time: 4,125 hours
- Engine: Pwa PT6A67D
- Propeller: Hartzl HCE4A3I
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Part number: 1013880175
- Condition: Ruptured
- Location: Lt Mlg Ww
- Part time: 4,025 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) AFTER ENG SHUTDOWN, OBSERVED HYD FLUID DRIPPING FROM LT WW.  INSPECTED LT GEAR WELL, FOUND RUPTURED EXTEND HYD LINE.  LT MLG EXTEND, RETRACT & EMER EXTEND LINES REPLACED WITH NEW.  AS A PRECAUTIONARY MEASURE RT MLG EXTEND, RETRACT & EMER EXTEND LINES REPLACED WITH NEW.  LANDING GEAR SYS BLED WITH 4 MANUAL EXTENSIONS & RETRACTIONS.  SEVEN POWER PACK GEAR SWINGS COMPLETED, LEAK CHECKS & FUNCTION CHECKED SERVICEABLE.
